# SDR CAL960598

- Difficulty date: April 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10251
- Make and model: Boeing 737291
- Aircraft serial: 20361
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angles
- Condition: Cracked
- Location: Lt Mlg Ww
- Part time: 70,772 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND FOUR EACH ATTACH ANGLES CRACKED AT LT MLG STR 18A SHEAR BEAM.  THE CRACKS MEASURED FROM 2 TO 5 INCHES IN LENGTH.  THE ANGLES WERE REMOVED AND NEW ANGLES WERE FABRICATED AND INSTALLED IAW ECRA 5310-03254.  (X)
